# SDR TSAA9751127

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCIES FOUND DURING C AND CP1 VISIT, FORWARD CARGO DOOR FRAME BEAR STRAP INNER SURFACE CORRODED.  BLENDED OUT CORROSION.  CONFIRMED ALL CORROSION REMOVED BY FPI.  FLAP PEEN REWORKED AREA.  FILLED BLEND VOIDS WITH BMS 5-95 SEALANT TO RESTORE ORIGINAL CONTOUR.  FABRICATED AND INSTALLED REPAIR DOUBLER FROM .063 2024T3.  FABRICATED AND INSTALLED A REPAIR FILLER FROM .071 2024T3.  BOEING 8110-3 APPROVAL.  (M)
